skip to main content
DayQuil Cold & Flu Multi Symptom Relief Liquid Medicine
DayQuil Cold & Flu Multi Symptom Relief Liquid Medicine

DAYQUIL

COLD & FLU MULTI SYMPTOM RELIEF LIQUID MEDICINE

For non-drowsy, multi-symptom cold and flu relief so you can get through your day, reach for Vicks® DayQuil®.
Also available in Liquicaps.
Relieves
Temporarily relieves common cold and flu symptoms:
  • Nasal congestion
  • Cough due to minor throat and bronchial irritation
  • Sore throat pain
  • Headache
  • Minor aches and pains
  • Fever
Standard Sizes
240 mL   (8 FL OZ)
360 mL   (12 FL OZ)
Directions
Direction Details
   
ADULT USE ONLY. Use tablespoon (TBSP) or dose cup.
Adults (12 yrs and over): 2 TBSP (30 mL).
Children under 12 yrs: Do not use.
Repeat every 4 hours. Do not exceed 6 doses per day or as directed by a doctor. When using other DayQuil or NyQuil® products, carefully read each label to ensure correct dosing.
Ingredients
Medicinal Ingredients per 30mL:

Acetaminophen 650 mg


Dextromethorphan Hydrobromide 20 mg


Phenylephrine Hydrochloride 10 mg


Nonmedicinal Ingredients

Carboxymethylcellulose sodium, citric acid, disodium EDTA, FD&C Yellow No. 6, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose

Other Information
  • Store at room temperature.
Warnings
CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.

Consult a doctor if:
  • Symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough worsens or persists more than 1 week
  • If sore throat pain is severe, persists for more than 2 days, or is accompanied by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
  • You develop allergic reactions such as wheezing, rash, or itching


Do not take this product for more than 5 days.

Do not take this product unless directed by a doctor if you have:
  • Chronic alcoholism
  • Serious liver or kidney disease
  • Heart disease
  • High blood pressure
  • Thyroid disease
  • Diabetes
  • Glaucoma
  • Asthma
  • Excessive phlegm (mucus), persistent or chronic cough
  • Difficulty urinating due to an enlarged prostate gland
  • Chronic lung disease or shortness of breath
  • Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease)
Ask a doctor or pharmacist before use if:
  • You are pregnant or breastfeeding
  • You use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs))
Keep out of reach of children.

Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Tamper evident: Do not use if printed shrinkband is missing or broken.

Questions? Call 1-800-251-3374.
symptom selector
Get help finding the right Vicks products for you.
Find a Store
Close
 
When the nation is counting on you, you can't lose sleep to a cold.
When the nation is counting on you, you can't lose sleep to a cold.